# SDR R61A2021051800424

- Difficulty date: May 4, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 16-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CF1 FLOOR STRUCTURE CORROSION FOUND ON RH INBD SEAT TRACK BTWN FR16-18. R&R SEAT TRACK PN 170-03263-001 IAW SRM 51-41-01, 51-41-02, 51-43-02. SEE AAR NRC# 4500901-2000-0038 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION
